# SDR DHL2007804521

- Difficulty date: August 4, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 4646945
- Condition: Corroded
- Location: Fuselage
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT INNER DOUBLER CORRODED STA 70.000 L-36 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW JC EC-00423 (WO 1616), DWG DOUGLAS NR 4646945.  REMOVED CORROSION IAW SRM 51-1-8B PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED DOUBLER IAW SRM 53-1-0 PG 1, SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  REFER TO JC EC-00423-001 (WO NR 1616) FOR DOUBLER FABRICATION.
